Sur la transformation de Fourier-Laurent dans un groupe analytique complexe réductif
Annales de l'Institut Fourier, Volume 28 (1978) no. 1, pp. 115-138.

Let H be an analytic compact group, G its universal complexification: G is a reductive complex analytic group. We introduce in G a class of “generalized Reinhardt domains”, bi-invariant under H and characterized by a “basis”, which is defined in a maximal abelian sub-algebra of the Lie algebra of H and is stable under the Weyl group.

We give a characterization of functions holomorphic in such domains by their Fourier-Laurent coefficients. We show that the envelope of holomorphy of a generalized Reinhardt domain with basis B is the generalized Reinhardt domain with basis the convex hull of B.

Soit H un groupe analytique compact : son complexifié universel G est un groupe analytique complexe réductif. On introduit dans G une classe de “domaines de Reinhardt généralisés”, bi-invariants par H et caractérisés par une “base”, définie dans une sous-algèbre abélienne maximale de l’algèbre de Lie du groupe H et invariante par le groupe de Weyl.

On donne une caractérisation par leurs coefficients de Fourier-Laurent des fonctions holomorphes dans un tel domaine. On montre que l’enveloppe d’holomorphie d’un domaine de Reinhardt généralisé de base B est le domaine de Reinhardt généralisé dont la base est l’enveloppe convexe de B.

@article{AIF_1978__28_1_115_0,
     author = {Lassalle, Michel},
     title = {Sur la transformation de {Fourier-Laurent} dans un groupe analytique complexe r\'eductif},
     journal = {Annales de l'Institut Fourier},
     pages = {115--138},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {28},
     number = {1},
     year = {1978},
     doi = {10.5802/aif.683},
     zbl = {0334.32028},
     mrnumber = {80b:32006},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.683/}
}
TY  - JOUR
TI  - Sur la transformation de Fourier-Laurent dans un groupe analytique complexe réductif
JO  - Annales de l'Institut Fourier
PY  - 1978
DA  - 1978///
SP  - 115
EP  - 138
VL  - 28
IS  - 1
PB  - Imprimerie Louis-Jean
PP  - Gap
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.683/
UR  - https://zbmath.org/?q=an%3A0334.32028
UR  - https://www.ams.org/mathscinet-getitem?mr=80b:32006
UR  - https://doi.org/10.5802/aif.683
DO  - 10.5802/aif.683
LA  - fr
ID  - AIF_1978__28_1_115_0
ER  - 
%0 Journal Article
%T Sur la transformation de Fourier-Laurent dans un groupe analytique complexe réductif
%J Annales de l'Institut Fourier
%D 1978
%P 115-138
%V 28
%N 1
%I Imprimerie Louis-Jean
%C Gap
%U https://doi.org/10.5802/aif.683
%R 10.5802/aif.683
%G fr
%F AIF_1978__28_1_115_0
Lassalle, Michel. Sur la transformation de Fourier-Laurent dans un groupe analytique complexe réductif. Annales de l'Institut Fourier, Volume 28 (1978) no. 1, pp. 115-138. doi : 10.5802/aif.683. https://aif.centre-mersenne.org/articles/10.5802/aif.683/

[1] B. Beers and A. Dragt, New theorems about spherical harmonics expansions and SU(2), J. Math. Phys., 11 (1970), 2313-2328. | MR: 42 #8788 | Zbl: 0198.47701

[2] A. Cerezo, Solutions analytiques des équations invariantes sur un groupe compact ou complexe réductif, Ann. Inst. Fourier, 25 (1975), 249-277. | Numdam | MR: 52 #15569 | Zbl: 0302.43016

[3] J. Dieudonne, Eléments d'analyse, Tome 5, Gauthier-Villars, Paris (1975). | Zbl: 0326.22001

[4] F. Docquier und H. Grauert, Levisches Problem und Rungescher Satz für Teilgebiete Steinscher Mannigfaltigkeiten, Math. Ann., 140 (1960), 94-123. | MR: 26 #6435 | Zbl: 0095.28004

[5] L. Frota-Mattos, Analytic continuation of the Fourier series on connected compact Lie groups, thèse, Rutgers Univ. (1975).

[6] S. Helgason, Differential geometry and symmetric spaces, Academic Press, New-York (1962). | MR: 26 #2986 | Zbl: 0111.18101

[7] G. Hochschild, La structure des groupes de Lie, Dunod, Paris (1968). | Zbl: 0157.36502

[8] G. Mostow, A new proof of E. Cartan's theorem on the topology of semi-simple Lie groups, Bull. Amer. Math. Soc., 55 (1949), 969-980. | MR: 11,326a | Zbl: 0037.01401

[9] O. Rothaus, Envelopes of holomorphy of domains in complex Lie groups, in Problems of analysis, 309-317, Princeton Univ. Press (1970). | MR: 50 #5012 | Zbl: 0212.10801

[10] P. Schapira, Théorie des hyperfonctions, Lecture notes 126, Springer, Berlin (1970). | MR: 58 #30195 | Zbl: 0192.47305

[11] N. Wallach, Harmonic analysis on homogeneous spaces, Marcel Dekker, New-York (1973). | MR: 58 #16978 | Zbl: 0265.22022

[12] G. Warner, Harmonic analysis on semi-simple Lie groups, Vol. I, Springer, Berlin (1972). | Zbl: 0265.22020

Cited by Sources: